# SDR YENA2023112001435

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 05677
- Aircraft time: 39,062 hours, 12,852 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#788, SXM-JFK. (AIRCRAFT DIVERTED TO FLL) 'UPON CLIMBOUT OF SXM WE FELT A MEDIUM VIBRATION AFTER FLAP RETRACTION. THE VIBRATION CONTINUED ON CLIMBOUT TO ALTITUDE FL 320, THE VIBRATION SEEMED TO DIMINISH IN CRUISE ONCE WE SLOWED THE AIRCRAFT DOWN TO 280 KNOTS INFLIGHT CREW ALSO SAID THEY FELT THE VIBRATION THROUGHOUT THE AIRCRAFT BUT MOSTLY IN THE AFT SECTION OF THE AIRCRAFT THEY STATED THAT THEY DID NOT HAVE THIS VIBRATION WHEN THEY DEPARTED JFK. ALL FLT CONTROLS AND ENGINE GAUGES LOOKED WITHIN NORMAL PARAMETERS ON THE ECAM PAGES.'
